# SDR DXTA2021092049090

- Difficulty date: September 19, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 12,174 hours, 9,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 5605721
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: BACK HALF OF FLOOR PROXIMITY EMERGENCY LIGHTS ARE INOP .   REMOVED FAULTY AFT EMERGENCY BATTERY PN 8813-1 SN# 1094 AND INSTALLED OVERHAULED BATTERY PN 9913-1 SN 2642 IAW CE-560XL AMM 33-50-01 OPS CHECK GOOD NO FURTHER DEFECTS NOTED
